Table of Contents
International Journal of Partial Differential Equations
Volume 2013 (2013), Article ID 297857, 7 pages
http://dx.doi.org/10.1155/2013/297857
Research Article

Probabilistic Representations for the Solution of Higher Order Differential Equations

1CIRM Centro Internazionale per la Ricerca Matematica, Fondazione Bruno Kessler, 38123 Trento, Italy
2Dipartimento di Matematica, Università di Trento, Via Sommarive 14, 38123 Trento, Italy

Received 16 April 2013; Revised 12 June 2013; Accepted 13 June 2013

Academic Editor: David Holcman

Copyright © 2013 S. Mazzucchi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A probabilistic representation for the solution of the partial differential equation , is constructed in terms of the expectation with respect to the measure associated to a complex-valued stochastic process.